MathSciNet Relay Station
MathSciNet bibliographic data
MR1788152 (2001h:62001) 62-00 (62H05 62H10 62H12 62N05)
Kotz, Samuel; Balakrishnan, N.; Johnson, Norman L. Continuous multivariate distributions. Vol. 1. Models and applications. Second edition. Wiley Series in Probability and Statistics: Applied Probability and Statistics. Wiley-Interscience, New York, 2000. xxii+722 pp. ISBN: 0-471-18387-3
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement